Follow-up -- Androgel & Body Fat, June 19
Aug 17, 2003
AS a follow-up to my question posted June 19 -- Androgel and Bodyfat:
1. I didn't switch meds, although I did switch the numbers. Reduced Norvir to 1 cap/day from 2/day, and increased Invirase from 2 caps/day to 5/day, all doses taken 2X/day. This was to decrease the gastrointestinal issues caused by Norvir, and it's worked wonderfully for that problem.
Just got back from the latest Dr.'s visit: lab wise, all seems to be fine, t-cells, viral load, CD4/8 ratios, etc. But I keep dropping in weight (about 4 pounds, down to 150, which is about the lowest weiht I have in 8 years), while still not keeping muscle. This is articularly noticable if I miss any workouts. I've the same tendencies towards fat accumulation. Also, my testosterone levels have dropped below normal again, despite the same 10g/daily dose.
While not in a panic about this weight/muscle loss, I will be if my weight continues to drop.
As always, many thanks for the time and energy that you devote to all of us.
ps -- Good luck plowing your your emails when you return.
Response from Mr. Vergel
If your testosterone is low even at the 10 gram gel dose, you may need injections instead. Get a 200 mg injection and have your doctor run a test on day 14 before the next injection to seewhere your total and free testosterone are. He may need to readjust the dose.
Take Creatine and Glutamine supplements three times a day at 5 grams Creatine and 10 gramd Glutamine. Work out 3-4 times a week. Eat plenty of nuts, eggs, chicken, lean beef, veggies, fruit, wild rice, etc Let me know how it goes
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin During Seroconversion
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Groin Pain After Genital Rubbing Worried I Have HIV
- Rash After Swallowing Sperm Sign Of HIV AIDS
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.